Skip to main content

Posts

NEW POST

Protopic Withdrawal

When I started my TSW/PW back in 2008, the first few years were a total roller-coaster in the darkness. In recent years, I'm still on that roller-coaster, but in the light - I can see where it's going more or less.
The pattern of my symptoms has changed over the last 9 years. From oozing crusts to dry patches. From "strange" flares to herpes infections. From the unexpected to the expected. Most notable change of all is that the side effects of tacrolimus, trade name of Protopic(PT), have become more evident than ever, after the TS adverse effects have seemingly gone away.
Protopic is a powerful immunosuppressant with unknown history of long-term effects. The molecular size of PT is bigger than TS. It's invented as an alternative to avoid the side effects of TS. My dermatologist prescribed me PT saying, "Unlike steroids, Protopic doesn't have any side effects". Well, he should've elaborated the information a bit more: PT doesn't have the sid…

Latest posts

My 9th anniversary

Updated review on Dr. Fukaya's hyaluronic lotion

Improvement rate of Atopic Dermatitis: Research results!

Diary of Topical Steroids Withdrawal at Hannan Chuo Hospital 2

New Atopic Dermatitis treatment guideline in Japan

Diary of Topical Steroids Withdrawal at Hannan Chuo Hospital

Dr. Fukaya's new article: cortisol production and TS

Atopic Dermatitis = the decreased patchy cortisol production in epidermis?

Eczema Herpeticum

TSW docs start a new project in Japan